Doctors Lounge - Endocrinology AnswersBack to Endocrinology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/17/2017.
Forum Name: Endocrinology Topics
Question: hashimoto's and abdominal pain
|darkhorses73 - Sun Dec 06, 2009 7:37 pm||
I was diagnosed with hashimoto's 7 months ago and after taking 100mg oroxine daily my levels are back to normal. I am experiencing abdominal pain if I press down to the left of my navel. Last night I felt like vomiting and felt as if I was about to faint before I sat on the floor. My bowel movements are normal. Occasionally I feel "hungover" even though I rarely drink. Last month I had an unexplained rash on my neck, stomach and thighs for a few days.
I would appreciate any comment thank you
|Dr.M.Aroon kamath - Wed Dec 16, 2009 7:28 am||
The abdominal pain that you mention is non-specific and could be due to may causes.
You mention about an unexplained rash which occured sometime in november 2009.
Levothyroxin is known to cause abdominal pain, cramps, nausea and vomiting.Also it is known to cause skin rashes(may be itchy).
Therefore,It may be worth starting with a suspicion of a drug-induced problem (in your case, the levothyroxin).
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.